Drug interactions between losartan and Predalone 50
|Predalone 50 (prednisolone)|
Interactions between your drugs
Applies to: Predalone 50 (prednisolone) and losartan
PrednisoLONE may reduce the effects of losartan in lowering blood pressure. The interaction is most likely to occur when prednisoLONE is used for more than a week, since prolonged use can cause sodium and water retention. Let your doctor know if you experience sudden, unexplained weight gain or swelling of the hands, ankles, or feet. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: losartan
If you are taking losartan you should avoid potassium-containing salt substitutes or over-the-counter potassium supplements without first talking to your doctor. This can cause high levels of potassium in your blood. High levels of potassium can cause weakness, irregular heartbeat, confusion, tingling of the extremities, or feelings of heaviness in the legs. Call your doctor at once if you have any of these symptoms.
In some patients grapefruits and grapefruit juice may decrease the efficacy of losartan. Grapefruits and grapefruit juice should be avoided if an interaction is suspected. Orange juice is not expected to interact.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.